If your effusion also brings pain and bleeding, you will need still more help. It means there is formic acid and malonic acid arriving at the same place. You will need diuretic help. But set the stage carefully. Remove sources of malonate and dyes. Remove sources of benzene. Remove heavy metals; you are obviously getting chromium somehow. Remove kidney blockage by methyl malonate. Help the adrenals and kidneys with drops. Take the kidney herbs (Kidney Cleanse page 561). Remove the allergen for the organ that is seeping and bleeding. Then add a strong, but Syncrometer-tested, diuretic, in correct amounts, together with potassium supplementation. The diuretic can be by IV or by mouth.
Because all this taken together is so powerful, you cannot stay on this treatment for long. After 10 days the action will be largely completed and the new toxicity from any drug or supplement will begin to pile up. Get a new x-ray or ultrasound that shows the new "water-line". If much remains, search for more sources, increase your compliance, switch to a different, tested diuretic, and different diuretic herbs and continue for 10 more days. If very little "water" remains, go off the diuretic, but stay on all the rest up to 3 more weeks. Add comfrey root and burdock root herbs (tested for thallium and laundry bleach), for their allantoin content to heal the thin spots.
Notice that bleeding, pain and effusates share their causes: benzene, dyes and malonic acid. They all came from your water. They interact in different ways, depending on where they accumulate. One problem can lead to the next, making it more severe, and seeming to be due to your advancing cancer. Actually it is unrelated to the cancer. These problems are toxicity effects. At first these 3 toxins only came from your water. But they wore out your detoxifying ability. Now you cannot detoxify nor tolerate M of these, not in M amount. Yet your body can heal you even at this late stage, by removing these 3 toxins completely. It is the miracle of life at work. Hurry, to clean it all up. Your effusions can go away.
(from: The Prevention of all Cancers, pages 370-372; Copyright notice)